# SDR DLL10951747

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FITTING, CORROSION HOLES 17 THROUGH 20 COMMON TO WING AT THE RETRACT FITTING ATTACH AREA ARE CORRODED.  REAMED HOLES 17 THROUGH 20 TO .625 TO REMOVE CORROSION.  CORROSION REMOVED PER SRM 51-14-00 HFEC.  ROTO PEENED PER SRM 57-14-00 PG 809.  CAD PLATE PER PS 900-3-9, PRIMED AND PAINTED FITTING.
